A 15-month medical mystery of “coughing fits” was solved as reported in KOMO News. A persistent, dry, tickling cough is a relatively common result of ACE inhibitors, such as lisinopril, which are used to treat hypertension, heart and kidney diseases. Cough may occur within hours of the first dose of medication, or its onset can be delayed for weeks to months after the initiation of therapy. Cough usually resolves within 4 weeks of stopping ACE Inhibitor therapy. An alternative therapy with a different drug class can be used successfully even in those patients with a history of ACE inhibitor-induced cough.
http://centerforcough.com/wp-content/uploads/2016/05/uncapped-amber-medication-bottle-and-tablets-725x544.jpg 544 725 Center For Cough http://centerforcough.com/wp-content/uploads/2016/03/cfc-logo-300x82.png Center For Cough2016-05-05 14:21:552016-06-07 09:31:25ACE Inhibitors May Produce Chronic Cough